3 doctors weighed in:

Can a statin drug cause restless leg syndrome?

3 doctors weighed in
1 doctor agrees

In brief: Muscle spasms

A statin drug would not cause the condition known as "restless leg syndrome", but some pts taking a statin drug do report uncomfortable muscle spasms, you should consult the prescribing physician.

In brief: Muscle spasms

A statin drug would not cause the condition known as "restless leg syndrome", but some pts taking a statin drug do report uncomfortable muscle spasms, you should consult the prescribing physician.
Dr. Alfred Forrester
Dr. Alfred Forrester
Thank
Dr. Mark Schwartz
Surgery - Vascular

In brief: Research Side Effect

Research the various side effects of your particular medicine on webmd and discuss this with your physician.

In brief: Research Side Effect

Research the various side effects of your particular medicine on webmd and discuss this with your physician.
Dr. Mark Schwartz
Dr. Mark Schwartz
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors